MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the provided data confirmed that creatine results were much higher than normal in all four analyses of this particular patient sample, likely causing the elevated creatinine results reported.In review of instrument data, all the creatinine and creatine sample results of this pak, and the sample results immediately before and after this particular patient sample, concluded the pak was functioning normally.Creatinine sensor performance was within specifications on this pak throughout its usage.Data review also concluded that the analyzer performed as intended.The manufacturing records were reviewed for the gem premier chemstat pak, serial# (b)(6), which passed all manufacturing and qa specifications.A review of the complaint database revealed no trend excursion pertaining to the reported failure mode.There was no patient impact.Based on this assessment, no remedial action is required.
 
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
An erroneous creatinine result was identified on a sample measured on gem premier chemstat on 8/21/2025.The chemstat creatinine measurement was 316 umol/l, and the lab creatinine result was 166 umol/l.The lab sample was taken within 5 minutes of the chemstat sampling.The iqm corrective action reports showed no issues and didn't flag any interferences.Repeat lab analysis confirmed same result (166 umol/l).Repeat chemstat analysis on 8/28/2025 and returned "incalculable" results; sample flagged as excessive creatine interference.The creatine test has been disabled on the chemstat pending further investigation.No patient impact reported.

Brand Name
GEM PREMIER CHEMSTAT
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730-2443
MDR Report Key23063844
Report Number1217183-2025-00044
Device Sequence Number18638820
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250428(17)250916(10)250428A
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Catalogue Number00044345010
Device Lot Number250428A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown